# SDR MASA20211011476

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 39,059 hours, 31,840 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH69033403
- Part serial: NA
- Condition: None
- Location: Fs661+16&Fs661+4
- Part time: 39,059 hours, 31,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR BEAM BETWEEN FS661+16 & FS661+42 AT RBL 9.0 WAS FOUND TO HAVE CORROSION DAMAGE ON THE UPPER FLANGE, WHICH WAS THEN BLENDED. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-31-43 , FIGURE 53-31-43-991-801, ITEM 7, EA 83-2021-046.
